# SDR 21GA20210401003

- Difficulty date: March 31, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N881YV
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 98,027 hours, 36,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 98,027 hours, 36,867 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - UPPER PLATING BETWEEN WBL 190 TO 198 AROUND REAR SPAR, CORROSION DAMAGE REPAIR.
